Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Missed periods after taking plan B, negative HPT's, no change after taking deviry. What is the cause?

Hi, I have missed 2 periods after taking plan b pills on cd6 and cd12 respectively. My cycle is 28 days and my last periods were on 16 July, 2012. I have taken 5 HPTs and all have negative. My dr gave me deviry pills to take for 7 days which i took from 2-8 September. I have not seen my period up to today. What could be going on with my body? For how long will i have to wait before my periods come? what else can i do? am very worried.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Emergency contraceptive pills contain high doses of hormone and as a result, create hormone disturbances. This results in withdrawal bleeding, delayed cycles and if used frequently, problems related to fertility due to disturbed ovulation status. A trans-vaginal sonogram and hormone profile are needed to assess your present situation. Withdrawal bleeding can be expected to happen 3-7 days after completion of hormone therapy. Meanwhile, try to maintain a healthy weight, healthy diet and regular exercise. Hope this helps.
Answered: Wed, 26 Aug 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor